# SDR UALA2011032501412

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 54,324 hours, 6,394 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF FUSELAGE SKIN AT STA 154 BETWEEN STRINGERS 33R & 34R HAS BEEN BURNISHED & NEEDS RII MATERIAL LOST INSPECTION.  ORIGINAL SKIN THICKNESS IS .062.   MAJOR REPAIR ACCOMPLISHED:  ACP'D SKIN THICKNESS CHECK.  THICKNESS RANGED BETWEEN .0130" AND .050".  MADE AND INSTALLED REPAIR REF SRM (REPAIR 7).  ACCOMPLISHED DOUBLER REPAIR PER SRM.  CONVERTED TO SOLID FASTENERS.  THIS IS A CATEGORY B REPAIR & REQUIRES INSPECTION AT 1200C.  MF7295 CREATED TO MONITOR
